Compare Prices

Theraflu Cold And Cough


 - Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder, 12 Packets
Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder, 12 Packets

Theraflu MultiSymptom Severe Cold and Nighttime Severe Cold & Cough Medicines offer cold, flu and cough relief with great tasting flavors. They are effective cold & flu symptom relief medicines ready to get you back on your feet. When your cold symptoms hit the hardest, Theraflu’s powerful powder formula can help you rest easy. Theraflu severe cold medicines and cough relief powders relieve sore throat pain, cough, minor aches and pains, headache, nasal and sinus congestion, runny nose*, sneezing*, and also temporarily reduces fever. Adults and children 12 years of age and older, simply dissolve the contents of one packet in 8 oz. of hot water, and sip while hot. Theraflu multisymptom severe cold medicine and nighttime severe cold & cough relief medicine come in a value pack to help reduce your worst cold & flu symptoms all day and all night. *Nighttime Only

  • Brand: Theraflu
  • ASIN: B00E5G5DRU
  • UPC: 300677919125
 - Theraflu Nighttime Severe Cold & Cough Honey Lemon Infused with Chamomile & White Tea Hot Liquid Powder for Cough & Cold Relief, 6 count
Theraflu Nighttime Severe Cold & Cough Honey Lemon Infused with Chamomile & White Tea Hot Liquid Powder for Cough & Cold Relief, 6 count

Theraflu Multi-Symptom Powder for Nighttime Severe Cold brings the heat to battle your symptoms with each power-packed dose. It combines the great taste of honey lemon, chamomile, and white tea with medicines that go to work on your worst cold and flu symptoms. Get relief from nasal congestion, cough, body aches, sore throat, sinus congestion, sneezing, runny nose, headache, and fever.

  • Color: ..
  • Brand: Theraflu
  • ASIN: B00E5G5EB0
  • UPC: 300677918067
 - Theraflu ExpressMax Nighttime Severe Cold & Cough Relief  Syrup, Berry Flavor,  8.3 oz
Theraflu ExpressMax Nighttime Severe Cold & Cough Relief Syrup, Berry Flavor, 8.3 oz

"Theraflu ExpressMax Nighttime Severe Cold Medicine and Cough Syrup gives you serious cold, flu, and cough relief. It relieves cold, cough, and flu symptoms whenever you need it most, providing maximum strength* cold, flu, and cough medicine without a prescription. This nighttime cold, flu, and cough medicine syrup is formulated with a berry flavor and temporarily relieves cough, sore throat, body aches & pains, sneezing, headache, runny nose, nasal congestion, and sinus congestion. Theraflu severe cold and cough syrup medicine contains acetaminophen to help reduce fevers associated with cold symptoms. Adults and children 12 years of age and older, simply take 30 mL every 4 hours using the enclosed dosing cup, while cold & flu symptoms persist. Do not take more than 5 doses in 24 hours, unless directed by a doctor. For more information about Theraflu and its daytime and nighttime cold and cough medicines please read the information from the manufacturer. *Maximum-strength per 4-hour dose"

  • Color: Berry
  • Brand: Theraflu
  • ASIN: B011VX1T9U
  • UPC: 300678128083
 - Theraflu Flu & Sore Throat Powder, Apple Cinnamon Flavor, 6 Packets
Theraflu Flu & Sore Throat Powder, Apple Cinnamon Flavor, 6 Packets

"Theraflu Flu & Sore Throat powder offers flu symptoms and sore throat relief with a great taste of apple cinnamon flavor. It is an effective cold & flu symptom relief medicine ready to get you back on your feet. When your cold & flu symptoms hit the hardest, Theraflu’s powerful cold & flu formula can help you get better fast. Theraflu flu & sore throat powder relieves sore throat pain, minor aches and pains, headache, nasal congestion, sinus congestion, runny nose, and sneezing. It also contains acetaminophen which helps to temporarily reduce fevers. Adults and children 12 years of age and older, simply dissolve the contents of one packet in 8 oz. of hot water, and sip while hot. For more information about Theraflu and its daytime and nighttime cold and cough medicines please read the information from the manufacturer."

  • Brand: Theraflu
  • ASIN: B011VX2G6U
  • UPC: 300677916063
 - Theraflu ExpressMax Caplets for Daytime Severe Cold and Cough (20-count)
Theraflu ExpressMax Caplets for Daytime Severe Cold and Cough (20-count)

New Theraflu ExpressMax Daytime Severe Cold and Cough Caplets help relieve severe cold, cough, and flu symptoms whenever you need it most, providing maximum strength medicine without a prescription. Get relief from nasal congestion, cough, body aches, sore throat, sinus congestion, headache, and fever. A specially formulated coating provides a warming sensation you can instantly feel, letting you know that powerful non-drowsy daytime relief is on the way. Maximum-strength per 4-hour dose.

  • Brand: Theraflu
  • ASIN: B01N3V1PSJ
  • UPC: 300678136200
 - Theraflu ExpressMax Flu, Cough & Sore Throat Syrup, Berry Flavor, 8.3 oz
Theraflu ExpressMax Flu, Cough & Sore Throat Syrup, Berry Flavor, 8.3 oz

"Theraflu ExpressMax Flu, Cough, and Sore Throat syrup gives you serious sore throat and cough relief as well as relieves flu symptoms whenever you need it most, providing maximum strength* cold & flu symptom relief medicine without a prescription. Theraflu flu, cough, and sore throat medicine is formulated with a berry flavor and temporarily relieves coughs, sore throat pain, body aches & pains, runny nose, sneezing, headache, nasal congestion, and sinus congestion. Theraflu severe cold and cough medicine contains acetaminophen to help reduce fevers associated with flu symptoms. Adults and children 12 years of age and older, simply take 30 mL every 4 hours using the enclosed dosing cup, while cold & flu symptoms persist. Do not take more than 5 doses in 24 hours, unless directed by a doctor. For more information about Theraflu and its daytime and nighttime cold and cough medicines please read the information from the manufacturer. *Maximum-strength per 4-hour dose"

  • Color: Berry
  • Brand: Theraflu
  • ASIN: B011VX2F7U
  • UPC: 300678130086
 - Theraflu ExpressMax Combo Caplets for Daytime and Nighttime Severe Cold and Cough (40-count)
Theraflu ExpressMax Combo Caplets for Daytime and Nighttime Severe Cold and Cough (40-count)

New Theraflu ExpressMax Combo Caplets for Daytime and Nighttime Severe Cold and Cough help relieve severe cold, cough, and flu symptoms whenever you need it most, providing maximum strength medicine without a prescription. Get relief from nasal congestion, cough, body aches, sore throat, sneezing, headache, runny nose, and fever. A specially formulated coating provides a warming sensation you can instantly feel, letting you know that powerful relief is on the way. Maximum-strength per 4-hour dose. Nighttime formula only

  • Brand: Theraflu
  • ASIN: B01MRIW8DR
  • UPC: 300678138402
 - Theraflu Severe Cold & Flu Warming Relief Formula Syrup, Berry, 8.3 oz
Theraflu Severe Cold & Flu Warming Relief Formula Syrup, Berry, 8.3 oz

Theraflu introduces its most powerful cold and flu fighting medicine. Theraflu Severe Cold & Flu helps fight your worst cold and flu symptoms with a combination of 4 powerful active ingredients. So you get 7-symptom relief from: chest congestion, nasal congestion, sore throat, cough, headache, fever, and body aches. When cold and flu symptoms hit hard, fight back harder with Theraflu Severe Cold & Flu.

  • Brand: Theraflu
  • ASIN: B073Q35JMS
  • UPC: 300678132080
 - Theraflu Severe Cold & Cough Nighttime Packets Honey Lemon Flavor 6 EA - Buy Packs and SAVE (Pack of 3)
Theraflu Severe Cold & Cough Nighttime Packets Honey Lemon Flavor 6 EA - Buy Packs and SAVE (Pack of 3)

Pack of 3

  • Brand: Theraflu
  • ASIN: B01M1L24VZ
 - Theraflu ExpressMax Daytime/Nighttime Severe Cold & Cough Relief Syrups, Berry Flavor, 8.3 oz (Combo Pack)
Theraflu ExpressMax Daytime/Nighttime Severe Cold & Cough Relief Syrups, Berry Flavor, 8.3 oz (Combo Pack)

"Theraflu ExpressMax Daytime and Nighttime Severe Cold Medicines and Cough Syrups give you serious cold, flu, and cough relief. They relieve cold and flu symptoms whenever you need it most, providing maximum strength* soothing, medicine in a syrup without a prescription. These daytime and nighttime cold, flu, and cough syrups are formulated with a berry flavor and temporarily relieve coughs, minor sore throat pain, minor body aches & pains, sneezing**, headache, runny nose**, nasal congestion, and sinus congestion. Theraflu severe cold, flu and cough medicines contain acetaminophen to help reduce fevers associated with cold & flu symptoms. Adults and children 12 years of age and older, simply take 30 mL every 4 hours using the enclosed dosing cup, while cold & flu symptoms persist. Do not take more than 5 doses in 24 hours, unless directed by a doctor. *Maximum-strength per 4-hour dose **Nighttime Only"

  • Color: Berry
  • Brand: Theraflu
  • ASIN: B011VX2FGQ
  • UPC: 300678125167
 - Theraflu Daytime Severe Cold & Cough, 6 Packets (Pack of 2)
Theraflu Daytime Severe Cold & Cough, 6 Packets (Pack of 2)

(pack of 2) 556023

  • Brand: Theraflu
  • ASIN: B00MUYQR6U
 - Theraflu MultiSymptom Severe Cold Relief Medicine Powder, Green Tea & Honey Lemon Flavors, 12 Packets
Theraflu MultiSymptom Severe Cold Relief Medicine Powder, Green Tea & Honey Lemon Flavors, 12 Packets

"Theraflu Multisymptom Severe Cold Medicine offers cold and cough relief with a great taste of Green Tea and Honey Lemon flavors. It is an effective cold medicine ready to get you back on your feet. When your severe cold symptoms hit the hardest, Theraflu’s powerful cold medicine formula can help you feel better. Theraflu multisymptom severe cold medicine relief powder relieves sore throat pain, cough, minor body aches and pains, headache, and nasal and sinus congestion. Theraflu cold medicine contains acetaminophen to help reduce fevers associated with cold symptoms. Adults and children 12 years of age and older, simply dissolve the contents of one packet in 8 oz. of hot water, and sip while hot. For more information about Theraflu and its daytime and nighttime cold and cough medicines please read the information from the manufacturer."

  • Color: Green Tea & Honey Lemon
  • Brand: Theraflu
  • ASIN: B00LSUK3YY
  • UPC: 885721271942
 - Theraflu PowerPods Nighttime Severe Cold Medicine, Honey Lemon with Chamomile & White Tea Flavors, 8 count
Theraflu PowerPods Nighttime Severe Cold Medicine, Honey Lemon with Chamomile & White Tea Flavors, 8 count

Introducing a new way to get powerful cold and flu symptom relief! Theraflu PowerPods offer warm, soothing cold and flu symptom relief brewed at the quick press of a button. Plus, they come in a honey-lemon infused with chamomile and white tea flavor. Simply insert the pods into your single-serve machine, and then press, sip, relief – it’s never been easier. Theraflu PowerPods treat a variety of severe cold and flu symptoms, including nasal congestion, sore throat pain, cough, headache, body aches, fever, runny nose, and sneezing. And because they’re from Theraflu, the #1 Cold and Flu Hot Liquid Brand,† it’s nighttime cold medicine you can count on, every time you brew. Theraflu PowerPods single-serve pods are also available in a daytime formula, so you can power through your day, without the worry of your cold and flu symptoms. Turn your coffee machine into a cold and flu fighting machine today! Try Theraflu PowerPods and unleash the power of warm, convenient and effective relief. †Based on IRI sales data as of 3/25/18

  • Brand: Theraflu
  • ASIN: B07F43GT4D
  • UPC: 300671117626
 - Theraflu ExpressMax Syrup for Nighttime Severe Cold and Cough, Berry Cough Syrup (8.3 Ounces)
Theraflu ExpressMax Syrup for Nighttime Severe Cold and Cough, Berry Cough Syrup (8.3 Ounces)

Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup gives you serious, warming relief. Its berry flavored syrup combines maximum strength* medicines available without a prescription. Get relief from nasal congestion, cough, body aches, sore throat, sneezing, runny nose, sinus congestion, headache, and fever. *Maximum-strength per 4-hour dose

  • Brand: Theraflu
  • ASIN: B01DXS5RBW
  • UPC: 300678128083
 - Theraflu Daytime Severe Cold & Cough Packets Berry Infused with Menthol & Green Tea Flavors - 6 ct, Pack of 2
Theraflu Daytime Severe Cold & Cough Packets Berry Infused with Menthol & Green Tea Flavors - 6 ct, Pack of 2

Theraflu Daytime Severe Cold & Cough Packets Berry Infused with Menthol & Green Tea Flavors - 6 ct, Pack of 2

  • Brand: Theraflu
  • ASIN: B073V2R8TF
 - TheraFlu Multi Symptom Severe Cold with Lipton Green Tea and Honey, 6 Count
TheraFlu Multi Symptom Severe Cold with Lipton Green Tea and Honey, 6 Count

Temporarily relieves fever and these smyptoms due to a cold: minor aches and pains, minor sore throat pain, headache, nasal and sinus congestion, cough due to minor throat and bronchial irritation.

  • Brand: Theraflu
  • ASIN: B0114LQN7C
  • UPC: 300676426068
 - Theraflu - NightTime Multi-Symptom Severe Cold, Green Tea & Citrus, 6 Packets
Theraflu - NightTime Multi-Symptom Severe Cold, Green Tea & Citrus, 6 Packets

Theraflu nighttime multi-symptom severe cold provides powerful relief from your cold and flu symptoms.

  • Brand: Theraflu
  • ASIN: B011VX2FF2
  • UPC: 300678124061
 - Theraflu ExpressMax Nighttime Severe Cold & Cough Coated Caplets - 20 ct, Pack of 2
Theraflu ExpressMax Nighttime Severe Cold & Cough Coated Caplets - 20 ct, Pack of 2

INDICATIONS:Theraflu ExpressMax Nighttime Severe Cold and Cough Caplets help relieve severe cold, cough, and flu symptoms whenever you need it most, providing maximum strength medicine without a prescription. Get relief from nasal congestion, cough, body aches, sore throat, sneezing, headache, runny nose, and fever.

  • Brand: Theraflu
  • ASIN: B073V2XVBF

Theraflu Cold And Cough I609 Search Results

Looking for more Theraflu Cold And Cough similar ideas? Try to explore these popular searches: Fish Soft Baits, Florida State Seminoles Team Car, and Modified Blade Pocket Clip Knife.

Look at Theraflu Cold And Cough Video Reviews

Xldealo.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com